# SDR CA110315005

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD ON 3 SEPARATE OCCASIONS BETWEEN FEB. 28TH AND MAR. 4TH, DURING FINAL APPROACH, AS POWER WAS REDUCED, THE ENGINE SHUT ITSELF DOWN. EACH TIME, AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. TROUBLESHOOTING FOR THESE EVENTS FOCUSED ON THE FUEL SYSTEM HOWEVER THE PROBLEM WAS NOT FOUND AND THE ENGINE HAS BEEN REPLACED. TROUBLESHOOTING WILL CONTINUE ON THE FAULTY ENGINE AFTER IT IS INSTALLED ON AN AIRCRAFT IN THE SHOP FOR A MAJOR MAINTENANCE CHECK.
